The Use Of Eye Drops In Conjunctivitis?

Illustration of The Use Of Eye Drops In Conjunctivitis?
Illustration: The Use Of Eye Drops In Conjunctivitis? i.cbc.ca

Hello,

1 Answer:

Good afternoon, thank you for your attention

Conjunctivitis is inflammation of the conjunctiva that can be caused by microorganisms (viruses, bacteria), irritation, or allergic reactions. Complaints include red eyes, lumps, itching and watering, sometimes accompanied by a lot of secretions or bruises if the cause is a bacterial infection. Uncomplicated conjunctivitis generally does not cause a sharp decrease in vision.

Treatment for conjunctivitis must be based on a previous examination. In the cause of bacterial infection, antibiotic eye drops are needed, the cause of viral infection is enough with supportive treatment, and the allergen is given anti-histamine. Recovery generally lasts for 1-2 weeks.

Some conditions that accompany conjunctivitis are advised to be consulted with an ophthalmologist, including:

1. Sharp vision decreases
2. Moderate to severe pain
3. Very many eye secretions
4. Complications in the cornea
5. Not responding to previous therapy
6. Episodes of recurrent conjunctivitis

Likewise in your case, complaints of sharp deterioration of vision are not commonly found in ordinary cases of conjunctivitis, so it is better to consult more slowly with an ophthalmologist to rule out other more severe conditions.

In addition, the drops you mentioned contain a combination of antibiotics and steroids, which if used without clear indications can actually be detrimental, so it is not recommended for these types of drugs to be used for a long time. Therefore, do not hesitate to check your current condition immediately with an eye doctor. While avoiding excessive eye rubbing, and routine hand washing to avoid further transmission.

That's all, hope you can help.
Wassalam.

: by

Related Question

Prominent Bones In The Ankle Hurt.?

Prominent Bones In The Ankle Hurt.?

(12 months ago)

Hello HealthReplies.com,... Read more

The Cause Of High Platelet Levels In People With Leukemia?

The Cause Of High Platelet Levels In People With Leukemia?

(11 months ago)

Good afternoon, I want to ask. From what I understand, leukemia is a condition in which the number of leukocytes increases but is still immature and the numbers are more so that an... Read more

Hair Loss Easily Accompanied By Abnormal Nail Growth After A Low Protein Diet?

Hair Loss Easily Accompanied By Abnormal Nail Growth After A Low Protein Diet?

(11 months ago)

, sebekumnya I have a diet to reduce eating eggs and chicken. Until one day there were irregularities in the growth of my nails and my hair. My hair falls out younger, and my nails... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *